# SDR 9721239760

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI OPERATIONS, DISCOVERED FUEL VENTING FROM THE RIGHT WING.  EMERGENCY EQUIPMENT WAS CALLED AS A PRECAUTION AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE TRANSFERRED EXCESS FUEL AND PERFORMED BACKFLUSH PROCEDURES PER MM, OPERATIONAL CHECK OK.
